# SDR ASAA2014052407918

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 25,297 hours, 7,874 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED FMC DATALINK FULL ALERT MESSAGE.  ACFT GROUNDED.  PERFORMED PROCEDURE IAW FWB BULLETIN 14-3 AND MESSAGE CLEARED.
